# SDR SWIA200718815

- Difficulty date: October 22, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 26,889 hours, 38,374 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5749 - ON DESCENT, THE CABIN FILLED WITH SMOKE AND THE LAV SMOKE DETECTOR WENT OFF.  RAN AIRCRAFT TO FLIGHT CONFIGURATION WITH ENGINES AND PACKS TO FULL POWER.  COULD NOT DUPLICATE.
